Aerius Tablet

Aerius Tablet

Children 12 years and over and adults can use this product. One Aerius tablet provides rapid, 24 hour relief of hayfever and year round allergy symptoms including: Sneezing, Runny nose, Itchy eyes, Itchy palate, Itchy skin, Hives Dosage 12 years and over 1 tablet Daily  For children aged 12 months ? 12 years try Aerius [...]

Read More
Atrovent Nasal Forte Spray

Atrovent Nasal Forte Spray

Pharmacy medicine Relieves a runny nose Spray solution Atrovent nasal forte is used for the relief of a runny nose due to hayfever, rhinitis or common cold. DIRECTIONS  COMMON COLD 2 Sprays into each nostril 3 or 4 times daily, for up to 4 days HAYFEVER/RHINITIS 1 OR 2 Sprays into each nostril 2 or [...]

Read More
Atrovent Nasal 15ml Spray

Atrovent Nasal Spray

Relieves a runny nose due to hayfever or rhinitis. Contains at least 180 metered doses. Adults & Children over 12 years- 2 to 4 sprays into each nostril 2 or 3 times daily. For intranasal use only. Keep spray away from eyes. Store Below 25 C. Made in Italy. Active Ingredient  Ipratropium Bromide 22 ug

Read More
Beconase Allergy 24 Hour Spray

Beconase Allergy 24 Hour Spray

Fluticasone Propionate Beconase Allergy 24 hour relief from symptoms and other allergies. 60 Sprays 50 mcg per spray. Sneezing ,itchy nose ,runny nose ,nasal congestion ,sinus pain and congestion. Beconase Allergy 24 hour protection from all major airborne allergens including: Pollen, Dust mites ,Pet hair ,Mould spores . Use once a day for 24 hour [...]

Read More
Benadryl Chesty Forte Liquid

Benadryl Chesty Forte Liquid

Double action to relieve heavy chesty coughs. Non drowsy, sugar-free, colour-free and alcohol free.  Benadryl chesty forte combines a cough expectorant + mucolytic to effectively relieve heavy chesty coughs. Benadryl chesty forte works in two ways: The mucolytic thins and breaks down mucus. The expectorant helps to expel mucus from your chest more easily.  Not [...]

Read More
Benadryl Dry Tickly Cough

Benadryl Dry Tickly Cough

FOR THE FAMILY  COUGH SUPPRESSANT  RELIEVES DRY RASPY COUGHS NON DROWSY FORMULA SUGAR-FREE, ALCOHOL-FREE, COLOUR-FREE Also contains saccharin sodium, sorbitol. Provides relief from dry coughs cough suppressant soothes a dry, raspy cough non drowsy formula sugar-free alcohol-free colour-free Each 5ml of oral liquid contains:dextromethorphan hygrobromide 15mg. Not to be used for children under 2yrs of age without [...]

Read More
Benadryl Mucus Relief

Benadryl Mucus Relief

Benadryl Mucus Relief provides effective relief from a mucus cough, the formula breaks down mucus thins the mucus, so it can be expelled more easily. Each 5mL of syrup contains:  Bromhexine Hydrochloride 3mg  Guaiphenesin 100mg  Also contains saccharin sodium  This product is sugar free, colour free, alcohol free and is non drowsy.

Read More
Benadryl Mucus Relief Plus Decongestant

Benadryl Mucus Relief Plus Decongestant

Benadryl mucus relief plus decongestant breaks down and thins heavy chest mucus. Relieves the symptoms of cough and cold chesty cough runny nose nasal congestion Dosage:   6 to 12 years: 5ml every four hours as necessary. Over 12 years 10ml every four hours as necessary. No more than 6 doses in 24 hours. Ingredients [...]

Read More
Benadryl Pe Chesty Cough & Nasal Congestant 200ml

Benadryl Pe Chesty Cough & Nasal Congestant

Benadryl PE Dry Cough & Nasal Congestion relieves dry coughs and nasal congestion.  Dosage: Children aged 2 – 5 years: Take 2.5mL every 4 hours as necessary Children aged 6 – 12 years: Take 5mL every 4 hours as necessary Children over 12 years: Take 10mL every 4 hours as necessary Caution: Do not exceed [...]

Read More
Benadryl Pe Dry Cough & Nasal Decongestant 200ml

Benadryl Pe Dry Cough & Nasal Decongestant

Benadryl PE Dry cough and nasal decongestant formula may help with the relief of dry raspy cough and blocked runny nose. Dosage: 2-5 years: 2.5mL 6-12 years: 5mL Over 12 years: 10mL 1 dose every 4 hours, no more the 6 doses in a 24 hour period.   Ingredients Each 5mL contains: Dextromethorphan Hydrobromide 10mg [...]

Read More
Betadine Throat Gargle

Betadine Throat Gargle

Anti-viral and anti-bacterial sore throat treatment. Kills bacteria and viruses. No dilution required.   Indications A sore throat may be due to a number of causes including smoking, allergic reactions and other factors. Mostly commonly though, they are due to a bacterial or viral infection of the throat.  Betadine Ready to Use Sore Throat Gargle [...]

Read More
Bisolvon Chesty Forte Liquid

Bisolvon® Chesty Forte Liquid

Double strength formula for stubborn chesty coughs Proven to break down mucus and help clear stubborn chest congestion When should I use Bisolvon® Chesty Forte Liquid? Bisolvon® Chesty Forte Liquid delivers proven effectiveness in treating productive, chesty coughs. That tight, wheezy feeling in your chest is the result of too much thick mucus in your [...]

Read More
Bisolvon Chesty Kids Liquid

Bisolvon® Chesty Kids Liquid

When should I use Bisolvon® Chesty Kids Liquid? Bisolvon® Chesty Kids Liquid is for a chesty or productive cough where the chest is congested with mucus that is difficult to cough up. You can sometimes hear a “rattle” in your child’s chest when they breathe or cough. Symptoms of chesty cough Sticky mucus that comes [...]

Read More
Bisolvon Chesty Liquid

Bisolvon® Chesty Liquid

Breaks down mucus to clear chest congestion Get rid of mucus with a soothing liquid that treats the cause, not just the symptoms. When should I use Bisolvon® Chesty Liquid? Bisolvon® Chesty Liquid is for a chesty or productive cough where the chest is congested with mucus that is difficult to cough up. You can [...]

Read More
Bisolvon® Chesty Soluble Tablets

Bisolvon® Chesty Soluble Tablets

Breaks down mucus to relieve chest congestion The soothing and comforting way to relieve a chesty cough When should I use Bisolvon® Chesty Soluble Tablets? When you have a productive, chesty cough and want something to make you feel better. Bisolvon® Chesty Soluble Tablets offer a comforting and effective way to help you break your [...]

Read More
Bisolvon® Chesty Tablets

Bisolvon® Chesty Tablets

Convenient relief for chesty cough Convenient and effective relief from chesty coughs with Bisolvon® Chesty Tablets When should I use Bisolvon® Chesty Tablets? Bisolvon® Chesty Tablets are small and easy to swallow, making them ideal for treating chesty coughs when on the go. When you have a productive, chesty cough, you need to get rid [...]

Read More
Bisolvon Dry Honey Lime pastilles

Bisolvon® Dry Honey Lime pastilles

Rapidly relieves a dry, irritating cough. Helps soothe the throat. Calm a tickly dry cough quickly when on the go! When should I use Bisolvon® Dry Pastilles? Bisolvon® Dry Pastilles are used to relieve a dry, irritating cough and help soothe the throat irritated by coughing. Bisolvon Dry Pastilles should not be used for a [...]

Read More
Bisolvon Dry Liquid

Bisolvon® Dry Liquid

For the relief of dry, irritating cough. When should I use Bisolvon® Dry Liquid? Bisolvon® Dry Liquid is used to relieve a dry, irritating cough. When you’ve got a non-productive cough, the urge to cough can be so strong that it can be almost impossible to sleep, and persistent coughing can leave you feeling exhausted. [...]

Read More
Blackmores Cold-and-flu

Blackmores Cold and Flu Day/Night

Helping you to relieve symptoms & support immune defences that fight colds & flu Blackmores Cold & Flu Day/Night is a herbal formulation that supports the immune system, which fights colds and flu, whilst providing symptom relief during the day and calming relief at night. Features and benefits Supports the immune system, which fights cold [...]

Read More
Blackmores ColdCombat

Blackmores Cold Combat®

Helping you to relieve symptoms of colds Blackmores Cold Combat® contains the herb andrographis, traditionally used for powerful relief of the symptoms of mild upper respiratory tract infections such as colds. Halal certified. Features and benefits Take at the first sign of a cold for powerful symptom relief. Andrographis is traditionally used to alleviate fever, coughs and [...]

Read More
Blackmores Cough Combat_200x200

Blackmores Cough Combat™

Helping you to soothe and relieve chesty coughs and respiratory congestion associated with colds A great tasting ivy leaf extract cough syrup that may relieve chesty coughs and respiratory congestion associated with colds. As an expectorant it helps to thin and loosen mucus so you can get it off your chest. Features and benefits Soothing [...]

Read More
Blackmores EchinaceaACEZinc

Blackmores Echinacea ACE + Zinc

 Helping you to support immunity with echinacea Blackmores Echinacea ACE + Zinc is a daily supplement for regular use that combines echinacea with antioxidant nutrients to support the immune system and may reduce the severity and duration of colds. Features and benefits Supports healthy immune function. Traditionally used to relieve symptoms of mild upper respiratory [...]

Read More
Blackmores Echinacea-Citrus-Lozenges

Blackmores Echinacea Citrus Throat Lozenges

Helping you to clear the nose & soothe the throat Blackmores Echinacea Citrus Throat Lozenges contain echinacea, traditionally used to help relieve cold symptoms, and eucalyptus, which helps to clear nasal passages and cool the throat. Features and benefits Relieve the symptoms of sore throats due to coughs and colds. Clear the nasal passages and [...]

Read More
Blackmores Echinacea-Forte

Blackmores Echinacea Forte

Helping you to relieve symptoms of colds & flu Blackmores Echinacea Forte is a potent echinacea supplement. Echinacea has traditionally been used for the relief of symptoms of mild upper respiratory tract infections such as colds and flu. Features and benefits High potency. May help to shorten the duration and decrease the severity of symptoms [...]

Read More
Blackmores Echinacea-Liquid

Blackmores Echinacea Liquid

Helping you to relieve symptoms of colds & flu Blackmores Echinacea Liquid is an easy to take liquid form of echinacea. Echinacea has traditionally been used to relieve symptoms of mild upper respiratory tract infections such as colds and flu. Features and benefits Relieves symptoms of mild upper respiratory tract infections such as colds and [...]

Read More
Blackmores EchinaceaGarlix

Blackmores Echinacea Plus Garlix®

Helping you to relieve symptoms of colds and flu Blackmores Echinacea Plus Garlix® is a combination of echinacea and garlic, both traditionally used for the symptomatic relief of mild upper respiratory tract infections such as colds and flu. Features and benefits Traditionally used to relieve symptoms of mild upper respiratory tract infections such as colds and [...]

Read More
Blackmores Immunodefence

Blackmores ImmunoDefence™

  Helping you to support your body’s immune system, which fights off colds and flu Blackmores Immunodefence™ is formulated in line with latest research and combines lactoferrin, which helps to boost the activity of certain immune cells, with zinc and vitamin D which may help to support healthy immune resistance. Features and benefits Contains 3 [...]

Read More
Blackmores Odourless-Garlic

Blackmores Odourless Garlic

Helping you to support general health and wellbeing Blackmores Odourless Garlic is a pleasant-tasting garlic supplement with spearmint flavour to minimise odour. It also contains parsley to help mask the characteristic odour of garlic. Halal certified. Features and benefits Supports general health and wellbeing. Suitable for the whole family. No garlic odour or aftertaste. Pleasant tasting. [...]

Read More
Blackmores Olive-Leave-Extract

Blackmores Olive Leaf Extract

Helping you to relieve coughs, colds and flu Blackmores Olive Leaf Extract is an easy to swallow liquid suitable for both adults and children, traditionally used for the relief of coughs, colds, flu, sore throats and to help reduce fevers. Features and benefits Olive leaf extract is traditionally used for the relief of the symptoms [...]

Read More
Blackmores Origins-C-Zinc

Blackmores Origins C + Zinc

Helping you to maintain healthy immune function Formulated with mixed mineral ascorbates to provide a buffered form of vitamin C which is gentle on the stomach and has the added benefit of providing the recommended adult daily intake of zinc. Exclusive to health food stores. Features and benefits Support healthy immune function Protect cells from [...]

Read More
Blackmores SuperStrengthHorseradishGarlicC

Blackmores Super Strength Horseradish, Garlic + C

Helping you to relieve nasal congestion Blackmores Super Strength Horseradish, Garlic + C is a potent combination of herbs that have traditionally been used to relieve symptoms of sinusitis and upper respiratory tract infections. Features and benefits Super strength formula for powerful relief of nasal congestion. Additional information Horseradish contains pungent compounds, called mustard oils, [...]

Read More
Blackmores Vitamin-C-500mg

Blackmores Vitamin C 500mg

Helping you to boost immunity with an easy-to-swallow tablet Blackmores Vitamin C 500mg is an easy-to-swallow source of Vitamin C in a convenient 500mg dose. Vitamin C helps to reduce the risk of cell damage attributed to free radicals. Halal certified. Features and benefits Easy-to-swallow. Convenient dose. Helps to reduce the severity and duration of [...]

Read More
Blackmores Zinvit_100tabs

Blackmores Zinvit

Helping you to maintain zinc levels for normal immune function Blackmores Zinvit may assist in the prevention and treatment of zinc deficiencies. Zinc is essential in maintaining normal immune function. Features and benefits Small sized tablet for ease of swallowing Convenient one a day dose Dosage Adults – Take 1 tablet daily after the main [...]

Read More
Bonnington Irish Moss 200ml

Bonnington Irish Moss

Original formula. Relieves sore throats. For the temporary relief of the coughs of colds & minor throat irritations.  Dosage: Adults: 10mL Children 6012 yrs: 2.5 – 5 mL Dosage to be taken every 2 hours. Shake well before use.  Storage: Below 30 degrees.  Active Ingredients: Active Ingredient Amount  Camphor 9 MG/10ML  Irish Moss 13 MG/10ML  [...]

Read More
Cepacaine Sore Throat Solution 200ml

Cepacaine Sore Throat Solution

Cepacaine Oral Solution Topical anaesthetic/ antibacterial. Pharmacy medicine. For temporary, local anaesthetic action & topical antibacterial effects in minor sore throat & minor mouth infections. Cepacaine is also indicated for temporary relief of the pain & discomfort of minor throat irritations & for the discomfort following dental procedures & minor surgery of the mouth. Dosage: [...]

Read More
Cepacol Lozenge Blackcurrant 16

Cepacol Lozenge Blackcurrant

Blackcurrant & original flavours. Contains glucose & sucrose.  Anaesthetic & anti-bacterial throat lozenges for symptomatic relief from the pain & discomfort of sore throats, minor mouth infections, and pain caused by oral surgery or dental procedures (on dental advice).  Dosage: Dissolve 1 lozenge slowly in the mouth every 2 hours as required, to a maximum [...]

Read More
Cepacol Lozenge Cough & Sore Throat Lemon 16

Cepacol Lozenge Cough & Sore Throat Lemon

Cepacol lozenges can be used for: sore throat pain sore mouth minor mouth irritation  Dosage: Adults and children 5 years or older: allow lozenge to dissolve slowly in the mouth may be repeated every 2 hours as needed or as directed by a doctor or dentist. Children under 5 years of age: Do not use [...]

Read More
Cepacol Lozenge Honey&lemon 16

Cepacol Lozenge Honey & Lemon

Antibacterial lozenges for symptomatic relief of sore throats and minor mouth infections. Honey and lemon flavour.  Dissolve 1 lozenge slowly in the mouth as often as required. Do not use in children under 4yrs. If symptoms persist consult your doctor.  Warning:  For medicinal use only.  Each Lozenge Contains: Cetylpyridinium chloride 1.3mg, benzyl alcohol 5.0mg (preservative), [...]

Read More
Cepacol Lozenge Original 16

Cepacol Lozenge Original

Anaesthetic/antibacterial lozenges for symptomatic relief from: the pain and discomfort of sore throats minor mouth infections oral surgery or dental procedures Original flavour.  Dissolve 1 lozenge slowly in the mouth every 2hrs as required. Do not use in children under 4yrs. If symptoms persist consult your doctor.  Warning: For medicinal use only.  Each Lozenge Contains: [...]

Read More
Cetrelief Tablets

Cetrelief Tablets

When you come in contact with something you are allergic to, your body produces a substance called histamine.  Histamine causes symptoms like: sneezing itchy eyes/mouth runny nose itchy/swollen skin (hives) Certrelief contains an antihistamine called cetirizine hydrochloride.  Certrelief helps block the effects of histamine to relieve the symptoms of hayfever and year-round allergies. Cetrelief is [...]

Read More
Chemists Own Chesty Mucus 200ml

Chemists Own Chesty Mucus

For chesty coughs Chest congestion  Chesty cough Non-drowsy  Improved flavour (peach)    Pseudoephedrine-free    Suitable for patients sensitive to pseudoephedrine    Two way action: mucolytic and expectorant   Each 10 mL contains: Bromhexine HCl 8mg Guaiphenesin 200mg

Read More
Chemists Own Child Cold&allergy 200ml

Chemists Own Child Cold & Allergy

For relief of: Stuffy heads Runny noses associated with colds and allergies Runny nose  Nasal congestion  Sinus congestion  Sneezing and itchy, watery eyes Fast effective temporary relief  Two way action, antihistamine and decongestant  Pleasant tasting peach/vanilla flavour  Colour free  Medication dispenser included  Glucose and lactose free Each 5mL contains:  Chlorpheniramine maleate 1.25mg  Phenylephrine HCl 2.5mg

Read More
Chemists Own Cold & Flu Relief 24

Chemists Own Cold & Flu Relief (Pharmacist Advice – S3 – Scheduling can be different in different States)

Effective relief of cold & flu symptoms without drowsiness Runny nose  Nasal congestion  Headache  Body aches & pains  Fever Non-drowsy  Effective cold & flu formulation  Easy to swallow capsule shaped tablets  Contains no preservatives, artificial colours, yeast, lactose, gluten, wheat or soy Contains: Paracetamol 500mg Codeine Phosphate 9mg Pseudoephedrine HCl 30mg

Read More
Chemists Own Day & Night Cold & Flu 24

Chemists Own Day & Night Cold & Flu (Pharmacist Advice – S3 – Scheduling can be different in different States)

Effective day & night relief from cold & flu symptoms Day:  Body aches  Headache, pain & fever  Nasal congestion  Runny nose  NIGHT TABLETS  Runny nose  Nasal congestion  Sneezing  Headache, pain & fever  Non-drowsy day formula  Night time formula allows rest  Easy to swallow capsule shaped tablets  Contains no preservatives, artificial flavours, yeast or soy DAY [...]

Read More
Chemists Own Kiddicol Child Cough 200ml

Chemists Own Kiddicol Child Cough

For childrens coughs and colds Cold symptoms  Coughing Allows rest  Pleasant flavour    Three way action: antihistamine, decongestant and cough suppressant  Fast acting Each 10 ml contains: Pholcodine 3mg, Phenylephrine HCl 2.5mg, Chlorpheniramine maleate 2mg and Ammonium chloride 50mg

Read More
Chemists Own Nasal Spray

Chemists Own Nasal Spray

Chemists Own Nasal Spray For relief of nasal congestion Fast acting  Provides effective relief for up to 12 hours  Metered dose pump  Contains: Oxymetazoline HCl 500mcg/ml

Read More
Chemists' Own Cold & Flu D:N PE Tablets

Chemists’ Own Cold & Flu D/N PE Tablets

Day: Provides effective temporary relief without drowsiness from body aches and pains, headache, fever, nasal conjestion, runny nose. Night: Contains Antihistamines that enable you to rest by providing effective temporary relief from headache, nasal congestion, pain & fever, runny nose and sneezing. Runny nose  Nasal congestion Sinus congestion Body aches and pains   Pseudoephedrine free  [...]

Read More
Chemists' Own Cold & Flu Relief PE Tablets x 24

Chemists’ Own Cold & Flu Relief PE Tablets

Provides effective temporary relief without drowsiness from body aches and pains, headache, fever, nasal congestion, runny nose. Runny nose  Nasal congestion Sinus congestion  Body aches and pains Non drowsy  Pseudoephedrine free  Does not contain: Preservatives, artificial flavours, artificial colours, yeast, lactose, gluten, sugar, wheat or soy.  Made in Australia Ingredients Paracetamol 500mg, Phenylephrine HCl 5mg, [...]

Read More
Chemists' Own Dry Cough Liquid

Chemists’ Own Dry Cough Liquid

Helps suppress irritating, unproductive coughs. Dry, unproductive cough  Sore throat due to irritated coughs Reduces the frequency and severity of coughs  Suitable for diabetics and people taking anti-hypertensive medication  Contains: Saccharin sodium. 3. Does not contain: Sugar, colour or alcohol  Forest berry flavour  Measuring cup provided  Made in Australia   Ingredients Each 5mL contains:  Pholcodine [...]

Read More
Chemists' Own Nasal Decongestant Spray Refill

Chemists’ Own Nasal Decongestant Spray Refill

Temporarily relieves Nasal & Sinus Congestion associated with:   Cold Flu Hayfever Sinusitis & Allergies Helps to relieve a blocked or runny nose. Nasal congestion   Fast acting  Provides effective relief for up to 12 hours    Contains: Preservatives, menthol and Cineole. Does not contain: Sodium Chloride. Made in Australia   Ingredients Oxymetazoline HCl 500mcg/mL

Read More
Chemists' Own Sinus Pain Relief Tablets PE

Chemists’ Own Sinus Pain Relief Tablets PE

For sinus pain relief, sinus headaches and blocked or runny noses. Sinus Pain  Sinus Headache  Blocked Nose  Runny Nose Non Drowsy  Does not contain: Preservatives, artificial flavours, artificial colours, yeast, gluten, wheat, soy or lactose. Made in India   Ingredients Each tablet contains: Phenylephrine Hydrochloride 5mg,  Paracetamol 500mg

Read More
Chemists' Own Sinus Relief Tablets PE

Chemists’ Own Sinus Relief Tablets PE

For: Blocked nose  Runny nose Non Drowsy  Does not contain: Preservatives, artificial flavours, artificial colours, yeast, gluten, wheat, soy or lactose. Made in India   Ingredients Each tablet contains: Phenylephrine Hydrochloride 10mg

Read More
Claratyne 10mg Tablets

Claratyne Tablets

Non drowsy. Contains lactose. Does not contain gluten or sucrose.  1 tablet daily for 24 hour relief from the symptoms of hayfever & allergic conditions, seasonal and non-seasonal allergic rhinitis and chronic urticaria (hives) without causing drowsiness. Relief from: sneezing watery itchy eyes runny nose itchy rash Adults & children over 12 yrs: 1 tablet daily. If condition [...]

Read More
Codral 4 Flu Tablets

Codral 4 Flu Tablets

Codral 4 flu helps relieve symptoms such as: fever and headache body aches and pains blocked and runny nose sneezing   Ingredients: Paracetamol 500mg  Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Chlorpheniramine maleate 2 mg

Read More
Codral Cold And Flu And Cough 24

Codral Cold And Flu And Cough

Paracetamol is an analgesic that treats pain by blocking the bodys production of prostaglandin (which causes nerve fibres to send the pain signal to the brain) Phenylephrine Hydrochloride is a decongestant that allows drainage in the sinuses and nose by constricting blood vessels. Dextromethorphan is a cough suppressant that acts on the bodys respiratory centre [...]

Read More
Codral Day & Night Tab 24

Codral Day & Night Tablets (Pharmacist Advice – S3 – Scheduling can be different in different States)

Daytime tabs: 500mg paracetamol, 30mg pseudoephedrine hydrochloride, 6mg codeine phosphate.  Also contains lactose & gluten. Night time tabs: 500mg paracetamol, 30mg pseudoephedrine hydrochloride, 1.25mg triprolidine hydrochloride.  Fast & effective temporary relief from the symptoms of colds & flu. The day time formula contains 2 analgesics to relieve headache, body aches & pains, and reduce fever as well [...]

Read More
Codral Pe Cold &flu

Codral PE Cold & Flu tablets

Codeine Phosphate and Paracetamol are analgesics that treat pain by blocking the bodys production of Prostaglandin (which causes nerve fibres to send the pain signal to the brain). Codeine Phosphate can also act as a cough suppressant. Phenylephrine hydrochloride is a decongestant that allows drainage in the sinuses and nose by constricting blood vessels. Dosage: [...]

Read More
Codral Pe Cold Flu And Cough Day:night 48

Codral Pe Cold Flu And Cough Day/Night

Paracetamol is an analgesic that treats pain by blocking the bodys production of prostaglandin (which causes nerve fibres to send the pain signal to the brain) Phenylephrine Hydrochloride is a decongestant that allows drainage in the sinuses and nose by constricting blood vessels. Dextromethorphan is a cough suppressant that acts on the bodys respiratory centre [...]

Read More
Codral Pe Day&night

Codral Pe Day & Night Tablets

Codral PE Day & Night Cold & Flu Relieves: Cold & Flu symptoms, Headaches and fever, Body aches and  Blocked and runny nose. How It Works: Codeine Phosphate and Paracetamol are analgesics that treat pain by blocking the bodys production of prostaglandin (which causes nerve fibres to send the pain signal to the brain). Codeine Phosphate can [...]

Read More
Codral Pe Nightime Tablets 24

Codral PE Nightime Tablets

Codral Nightime Cold and Flu Relieves: Sneezing, Watery Eyes, Itchy and runny noses Assists: Night time rest by relieving cold and flu symptoms. How It Works: Paracetamol is an analgesic that treats pain by blocking the bodys production of Postaglandin (which causes nerve fibres to send the pain signal to the brain). Phenylephrine Hydrochloride is a decongestant [...]

Read More
Demazin Cough &cold 200m

Demazin Cough & Cold (Pharmacist Advice – S3 – Scheduling can be different in different States)

DEMAZIN COUGH & COLD BUTTERSCOTCH 200ML  General  Cough & cold 2 years – Adult Oral Liquid Provides temporary relief from cough, the symptoms of colds & congestion Butterscotch/Vanilla flavour Alcohol, sugar, color and preservative free  Indications  Helps to relieve congestion making brathing easier  Pseudoephedrine Hydrochloride clears nasal and chest congestion and dries up secretions of [...]

Read More
Demazin Cough & Cold Relief

Demazin Cough & Cold Relief

Demazin cough and cold relief is designed to relieve symptoms such as: irritating cough runny nose blocked nose sneezing watery and itchy eyes   Dosage:   Children 2–6 years: 2.5 mL every 4 hours, as necessary Children 6–12 years: 5 mL every 4 hours, as necessary Adults & children over 12 years: 10 mL every [...]

Read More
Codral Pe Day&night

Demazin PE Cold & Flu Day & Night Tablets

Demazin cold & flu relief will provide temparary relief from:   runny nose blocked nose and sinuses sinus pain fever headache body aches & pains   The night tablets aid rest by providing relief from cold & flu symptoms. Dosage:  Adults & children over 12 years:  DAY: 2 day tablets every 4 – 6 hours, [...]

Read More
Demazin Pe Cold & Flu Relief

Demazin PE Cold & Flu Relief

Demazin cold & flu relief will provide temparary relief from: runny nose blocked nose and sinuses sinus pain fever headache body aches & pains   Dosage: Adults & children over 12 years: 2 tablets, every 4-6 hours as necessary Maximum dose: 8 tablets in a 24 hour period.  Ingredients:  Paracetamol 500 mg, Codeine phosphate 9 [...]

Read More
Demazin Saline Infant Drops 30ml

Demazin Saline Infant Drops

Demazin saline infant drops are formulated for the relief of:   a blocked nose caused by cold & flu allergies sinus   Dosage:  Children from 1 month – 12 months: 1 drop in each nostril, every 2-3 hours when necessary. Children from 1-2 years: 1-2 drops in each nostril, every 2-3 hours when necessary. Ingredients:  sodium [...]

Read More
Demazin Saline Spray

Demazin Saline Spray

Demazin saline nasal spray helps clear nasal passages and helps relieve: a blocked nose caused by a cold & flu allergies This product is non-medicated so it can be used on pregnant or breast feeding women.   Dosage:  12 years and over – 2-4 sprays in each nostril Repeat every 2-3 hours, when necessary.   [...]

Read More
Demazin Syrup

Demazin Syrup

Vanilla / Peach Flavour. Contains sucrose, ethanol (alcohol), quinoline yellow, brilliant blue FCF with methyl hydroxybenzoate & propyl hydroxybenzoate as preservatives. Does not contain gluten or lactose. Relief from the symptoms of: colds & allergies congestion accompanying eustachian tube blockage and glue ear   Decongestant plus anti-histamine. Provides relief from: runny nose sneezing watery itchy [...]

Read More
Demazin Syrup Clear

Demazin Syrup Clear

Vanilla / Peach Flavour. Colour free. Contains sucrose, ethanol (alcohol), with methyl hydroxybenzoate & propyl hydroxybenzoate as preservatives.  Does not contain gluten or lactose.  Relief from the symptoms of:  colds & allergies. Decongestant plus anti-histamine.   Provides relief from: runny nose sneezing watery itchy eyes sinus & nasal congestion   If you are presently taking [...]

Read More